# SDR ASAA2022081739566

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,302 hours, 12,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13242
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 45,795 hours, 13,821 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LT ILLUMINATED ON CLIMB OUT. EXTINGUISHED UPON RECALL RESET. GROUNDED - YES. REMOVED AND REPLACED RH INLET ACTUATOR IAW B737-800 AMM 21-51-21/401. REMOVED AND REPLACED BONDING JUMPER AS REQUIRED WITH NEW FROM STOCK, CHECKS GOOD.
